MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9733734
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.A medtronic representative went to the site to test the equipment.Testing revealed that the instrument handle required replacement.The system then passed the system checkout and was found to be fully functional.The replaced instrument handle was discarded by the site and is not available for analysis.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the instrument handle was broken during sterilization.There was no patient present when this issue was observed.
 
Additional Manufacturer Narrative
Manufacture date, lot number.Correction: unique device identifier (udi).

Brand Name
RATCHETING SMALL STRAIGHT HANDLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7895768
Report Number1723170-2018-04889
Device Sequence Number13801584
Product Code OLO
UDI-Device Identifier00763000054465
UDI-Public00763000054465
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9733734
Device Lot Number40073
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1